Jump to content
Altostrata

Tips for tapering off Lexapro (escitalopram)

Recommended Posts

neverknew

 

Quote

The neurotransmitter imbalance theory has no validity. Don't worry about your neurotransmitter balance. You already are producing all the neurotransmitters you need naturally.

 

Alto, do you think the use of AD, especially long term, can damage our neurotransmitters/receptor sites? Just curious. This is something I've wondered about for years.

Share this post


Link to post
Share on other sites
Teppo125

I just found this page at this site and I’m not anymore so confused why I feld like a lunatic after doctor cold turkey’d me at 5mg Escitalopram(Lexapro). 
This drug seems to be a monster compared to other drugs!

And when I was prescribed Escitalopram doctor said that this is maybe the mildest drug in the market. For God sake...

Share this post


Link to post
Share on other sites
Katy398

That’s absolutely shocking @Teppo125 It is terrifying  thar doctors do not know about the drugs they prescribe.

I was on 40 mgs double the registered dose. I was fast tracked /cold turkeyed off it by a psychiatrist ( sadly I found this site too late to safely reinstate). When I tried to explain my dilemma to my  doctor  I was told unequivocally that I was wrong. Lexapro is no stronger than any other SSRI!! 18 months in withdrawal and Ive seen 4 psychiatrists and not one medical professional has helped me non of them knew the strength of Lexapro. I’ve now found a medication support and recovery service myself through google which is really helping. My lifeline  has been this website and google. Sorry folks this bad wave is making me very scared.  I was not only cold turkeyed  but it was from one of the strongest ADs on the market and I was on double the register dose. This terror often flares up in my  waves. 

Take care everyone and please be mindful of your taper from this brutal drug. 

Share this post


Link to post
Share on other sites
Teppo125

@Katy398

I read that 85% of capasity of the drug is at 10mg, so it’s not a big deal how much bigger amount you are taking.

Share this post


Link to post
Share on other sites
Katy398

Thank you @Teppo125 maybe I don’t need to worry so much then. Take care, look after yourself,  Best for your  journey through this. Kind Regards. 

Share this post


Link to post
Share on other sites
neverknew

 Katy398 said:

Quote

I’ve now found a medication support and recovery service myself through google which is really helping.

 

what is a medication and recovery service? What do they do? 

Share this post


Link to post
Share on other sites
ChessieCat

@neverknew

 

Do a google search for:  medication and recovery service and you will get a list of results.  If you put in your location you might be able to find one/some close to you.

 

Share this post


Link to post
Share on other sites
Katy398

Hi @neverknew,

It’s a Government funded service here that supports people who have been affected by  prescription medication. The person I speak to has not  had experience with antidepressants withdrawal but she supports people who are experiencing  difficulties taking Benzodiazepines and some painkillers. She seems to understand the symptoms and is helping me with strategies to aid recovery and weather the waves. To be honest there nothing new than you wouldn’t find here, it’s a counselling service that understands what I going through.   PAST in Wales is another service I know offers support. I don’t think there are many but they are out there. Not sure about USA. 

Take care Neverknew, take your time and listen to your body. Warm Regards Katy

Share this post


Link to post
Share on other sites

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy